Cookies?
Library Header Image
LSE Research Online LSE Library Services

An algorithm for finding factorizations of complete graphs

Hilton, A. J. W. and Johnson, Matthew (2003) An algorithm for finding factorizations of complete graphs. Journal of Graph Theory, 43 (2). pp. 132-136. ISSN 0364-9024

Full text not available from this repository.
Identification Number: 10.1002/jgt.10109
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/35334/h...
Additional Information: © 2003 Wiley Periodicals
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 08 Oct 2008 08:26
Last Modified: 17 Aug 2011 11:07
URI: http://eprints.lse.ac.uk/id/eprint/17516

Actions (login required)

View Item View Item